# SDR SWIA2024051500426

- Difficulty date: April 26, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N160SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000568
- Aircraft time: 20,304 hours, 11,929 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Scratched
- Location: Rt Nr 3 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #3 SLAT INBOARD END UPPER SKIN HAS TWO SCRATCHES.   (C-CHECK RO 5/14/2024)   DAMAGE ACCEPTED AS PERMANENTLY ALLOOWABLE WITH NO ADDITIONAL REPAIR REQUIRED PER ETD2024-170-012219  THE REWORKED AREAS MUST BE DETAILED VISUAL INSPECTED EVERY 24 MONTHS FOR CORROSION AS OF MAY 10TH, 2024. IF ANY CORROSION IS FOUND IT MUST BE REPORTED FOR RE-ASSESSMENT.
